# SDR CA001228029

- Difficulty date: December 1, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 33,712 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Filter
- Part number: 2488294
- Condition: Plugged
- Location: Deice System
- Component: Water Separator, Dhav, 44E061A
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PENUMATIC DE-ICE SYSTEM FAILED IN FLIGHT. DE-ICE PRESSURE WAS DOWN TO 12-15 PSI INFLIGHT AND 8-10 PSI ON GROUND. MANUAL PRESSURE 1518 +/-1 PSI. MAINTENANCE FOUND THE SYSTEM FROZEN, AND ALL THE WATER SEPARATOR FILTERS PLUGGED WITH SOOT. THE FILTERS WERE ALSO BRITTLE FROM TIME. THE INSPECTION/REPLACEMENT TIME ON THESE FILTERS IS 1800 HOURS. THE DE-ICE SYSTEM WAS REPAIRED AND NEW FILTERS INSTALLED. BASED ON THE FINDINGS ON THIS A/C, ANOTHER DHC-7 WAS INSPECTED AND THE FILTERS APPEARED THE SAME. WE ARE LOOKING AT CHANGING THE FILTER INTERVAL.
